Hello! I have undergone a hydrocelle (water in a testicle) surgery 3 days ago. The first thing I remember after regaining consciousness after the anaesthesia was that I was shaking like mad in the stretcher (the nurse thought it was because of the cold but it wasn't). After one or two hours I recovered and went to my house again, but from that moment on my pulse is terrible. My hands are shaky and I'm finding some difficulty in doing some daily tasks that requirse some precise movements such as writing in the PC keyboard or playing guitar. My movements are clumsy. Also the back part of my left leg seems not to ever stop shaking at all.
I'm very much worried because of this. Could these symptoms be caused by the anesthesia? I only hope they are transitory and not permanent because I'm only 28 and wouldn't like to spend the rest of my life trembling like this. Could you please tell me all you know about it, if you have known similar cases, if you think it will go away and what would you recommend me doing about?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.